MAUDE Adverse Event Report: LUMENIS LTD Pulse; Powered Laser Surgical Instrument

LUMENIS LTD Pulse; Powered Laser Surgical Instrument
Model Number GA-2006098
Medical Device Problem Codes Nonstandard Device (1420); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the energy output of this device was too low.There were no report of patient or procedure involved.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, it was serviced at the user's facility.The blast shield and fiber port were found defective.Performed power checks, found low output and blown blast shield during greater than 20w power checks.Optics, fiber focus assembly and lens were damaged and replacement required.Advised users that the system is not operational.A labeling review was performed and confirmed that the reported low power was listed in the instructions for use (ifu) as potential outcome of this procedure.There is no indication that the device was not used in accordance with the ifu.The malfunctioned found could have affected the device performance leading to the event experienced by the customer.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating an expected or random components failures were identified without any design or manufacturing issue.
 
Event or Problem Description

Brand Name
Pulse
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23159478
Report Number2124215-2025-67378
Device Sequence Number5342383
Product Code GEX
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2006098
Device Catalogue NumberGA-2006098
Device Lot Number0000000343
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2025
Supplement Date Received by Manufacturer11/03/2025
08/03/2026
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date11/23/2025
09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown